Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jammie_t

Member
  • Posts

    29
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

871 profile views
  1. I had mild but v persistent acne and went on a 4 month course of accutane. 2 months in I developed very dry eyes and as a result stopped the course. My acne did clear up however now i have oily skin again but my eyes are still very dry to the point where i can't wear my contact lenses. Its been 2 months since I stopped the course and my eyes are still verydry. I have managed to wear my lenses for short periods of time but i'm again struggling. Pre-tane I wore my lenses all day everyday for
  2. I stopped my course two weeks ago due to very dry eyes (half way through the course) I am still getting very red dry eyes ... how long does it take for the side effects to diminish ? PS - all my other side effects have gone completely ?!?!
  3. thanks guys, on the advice of my derm this morning I am being reduced from 60mg to 40mg per day and am seeing her in a weeks time I don't mind not wearing my lenses as often for the rest of the course its the fact that i have heard tane can cause these side effects permanantly which really worries me I'm gonna give it until the 15th when I next see my derm and take advice from her then
  4. I'm half way through my course and am experiencing very very dry/red/sore eyes and have a second eye infection (conjunctivitis) in two weeks. Despite stopping wearing my contact lenses, taking antibiotic eye drops and using large amounts of eye drops my eyes feel and look awful and very painful I have an appt with the derm and am due back at the opticians tomorrow, and am considering stopping the course. Could anyone please advise on the following ... 1. If I stop the course now rather than
  5. thanks, my main concern is reducing the risk of permanant dryness ... I could deal with it through the course but considering the low severity of my acne, I don't want to have to deal with permanent dryness.
  6. I am on antibiotic drops and am not currently wearing my lenses, did your eyes return to normal one you had finished the course ? Also would the dryness be reduced if the dosage was reduced ?
  7. I'm 2months into a 4 month course (60mg per day) for mild but persistant acne. I regularly wear contacts and have recently recovered from an eye infection, last week the optician commented that my eyes were very dry and this morning I have woken up to find my other eye is compeltely red - been back today and I have another infection in the other eye. This is really worrying me as I have read that dry eyes can mean you are more likely to get infections and the dry eyes can be a permanent sid
  8. How long do side effects take to diminish after stopping the drug ?
  9. Help ! I'm nearly 2 months into a four month course of tane and I have recently had an eye infection from wearing my lenses. The optician has said that the infection has gone but my eyes are still very dry which means I cannot wear my lenses as dry eyes can cause infection. He has given me some artificial tears which may do the trick, however I am very worried as I have searched the net and have seen that one of the side effects of tane is permanent dry eyes which would mean constant usage o
  10. ive had v persistant mild to mod acne for about 6 - 7 years i am nearly half way through and have noticed my skin and lips really drying up
×